# SDR DALA2020122104180

- Difficulty date: December 19, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 2,981 hours, 1,417 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Emer Open Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EOAM IN YELLOW.  DISARMED, SERVICED, AND REARMED L1 DOOR EOAM TO GREEN, PER A220 BD500-A-J52-11-08-01AAA-214A-A.  NO LEAKS NOTED.  OK FOR SERVICE.  COMPLIED WITH DOOR ASSIST REARM RII INSP.
